# SDR WX0500001

- Difficulty date: January 2, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LAS - ON FINAL APPROACH WITH GEAR AND FLAPS DOWN, HAD GEAR UNSAFE LIGHT AND HORN LEFT MAIN.  WENT AROUND AND CYCLED GEAR WITH NO FURTHER INDICATIONS.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND MASKING TAPE AND DEBRIS ON LEFT MAIN GEAR DOWN LOCK PROXIMITY SWITCH.  MAINTENANCE REMOVED AND CLEANED PROXIMITY SWITCH, PERFORMED BITE TEST IAW MM 32-60-04.  NO FAULTS SHOWN.  AIRCRAFT RETURNED TO SERVICE
